Alert archive / Louisiana / River Flood Warnings in 2012
River Flood Warning 66, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Aug 27, 2012, 12:29 PM CDT for St. Mary Parish, Louisiana. It took effect at Aug 29, 2012, 4:00 PM CDT. It was in force for 44 hr.
The area
The counties it named.
The facts
- Issued
- Aug 27, 2012, 12:29 PM CDT (17:29 UTC)
- In effect from
- Aug 29, 2012, 4:00 PM CDT
- Expired
- Aug 31, 2012, 12:00 PM CDT
- In force
- 44 hr
- Issued by
- NWS New Orleans, LA
- Flood severity
- Minor
County St. Mary Parish, LA
The river
Written for the forecast point Atchafalaya River at Morgan City (MCGL1).
- Action stage
- 4 ft
- Minor stage
- 6 ft
- Moderate stage
- 7 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
528 WGUS44 KLIX 271729 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1229 PM CDT MON AUG 27 2012 ...THE NATIONAL WEATHER SERVICE IN NEW ORLEANS BATON ROUGE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA... ATCHAFALAYA RIVER AT MORGAN CITY AFFECTING ST. MARY PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC101-282329- /O.NEW.KLIX.FL.W.0066.120829T0000Z-000000T0000Z/ /MCGL1.1.ER.120829T0000Z.120829T1200Z.000000T0000Z.NO/ 1229 PM CDT MON AUG 27 2012 THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A * FLOOD WARNING FOR THE ATCHAFALAYA RIVER AT MORGAN CITY. * FROM TUESDAY EVENING UNTIL FURTHER NOTICE. * FLOOD STAGE IS 4.0 FEET. * FORECAST...RIVER WILL RISE ABOVE FLOOD STAGE ON TUESDAY EVENING AUGUST 28TH AND CREST NEAR 5.0 FEET ON WEDNESDAY MORNING AUGUST 29TH. THE CREST FORECAST IS DUE TO POTENTIAL STORM SURGE. * IMPACT...AT 5.0 FEET...FLOODWALL GATES WILL BE CLOSED TO PROTECT AGAINST HIGHER STAGES. VESSEL TRAFFIC WILL BE AFFECTED BY STRONGER RIVER CURRENT AND VESSEL TRAFFIC SAFETY RULES WILL BE STRICTLY ENFORCED BY THE U. S. COAST GUARD. * IMPACT...AT 4.0 FEET...WATER WILL MOVE UP THE BANK AND ACROSS ACCESS ROADS BELOW THE CITY DOCK. FLOODWALL GATES SHOULD BE CLOSED BY THE 5 FOOT STAGE TO PROTECT AGAINST HIGHER STAGES. VESSEL TRAFFIC WILL BE AFFECTED BY STRONGER RIVER CURRENT AND VESSEL TRAFFIC SAFETY RULES WILL BE STRICTLY ENFORCED BY THE U. S. COAST GUARD. * IMPACT...AT 4.0 FEET...THE IMPACT ON RIVER SIDE INDUSTRY WILL LESSEN AS THE RIVER BEGINS TO RECEDE. $$
6 follow-up statements
269 WGUS84 KLIX 280148 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 848 PM CDT MON AUG 27 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... THE ATCHAFALAYA RIVER AT MORGAN CITY AFFECTING ST. MARY PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC101-290748- /O.EXT.KLIX.FL.W.0066.120828T1930Z-000000T0000Z/ /MCGL1.1.ER.120828T1930Z.120829T0600Z.000000T0000Z.NO/ 848 PM CDT MON AUG 27 2012 THE FLOOD WARNING CONTINUES FOR THE ATCHAFALAYA RIVER AT MORGAN CITY. * FROM TUESDAY AFTERNOON UNTIL FURTHER NOTICE. * AT 7:00 PM MONDAY THE STAGE WAS 2.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE ON TUESDAY AFTERNOON AUGUST 28TH AND CREST NEAR A STAGE OF 5.0 FEET ON EARLY WEDNESDAY MORNING AUGUST 29TH. THE CREST FORECAST IS DUE TO POTENTIAL STORM SURGE. * IMPACT...AT 5.0 FEET...FLOODWALL GATES WILL BE CLOSED TO PROTECT AGAINST HIGHER STAGES. VESSEL TRAFFIC WILL BE AFFECTED BY STRONGER RIVER CURRENT AND VESSEL TRAFFIC SAFETY RULES WILL BE STRICTLY ENFORCED BY THE U. S. COAST GUARD. * IMPACT...AT 4.0 FEET...WATER WILL MOVE UP THE BANK AND ACROSS ACCESS ROADS BELOW THE CITY DOCK. FLOODWALL GATES SHOULD BE CLOSED BY THE 5 FOOT STAGE TO PROTECT AGAINST HIGHER STAGES. VESSEL TRAFFIC WILL BE AFFECTED BY STRONGER RIVER CURRENT AND VESSEL TRAFFIC SAFETY RULES WILL BE STRICTLY ENFORCED BY THE U. S. COAST GUARD. $$
009 WGUS84 KLIX 281925 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 225 PM CDT TUE AUG 28 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... THE ATCHAFALAYA RIVER AT MORGAN CITY AFFECTING ST. MARY PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC101-300125- /O.EXT.KLIX.FL.W.0066.120829T2100Z-000000T0000Z/ /MCGL1.1.ER.120829T2100Z.120830T1200Z.000000T0000Z.NO/ 225 PM CDT TUE AUG 28 2012 THE FLOOD WARNING CONTINUES FOR THE ATCHAFALAYA RIVER AT MORGAN CITY. * FROM WEDNESDAY AFTERNOON UNTIL FURTHER NOTICE. * FLOOD STAGE IS 4.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE ON LATE WEDNESDAY AFTERNOON AUGUST 29TH AND CONTINUE RISING TO A STAGE NEAR 5.0 FEET BY THURSDAY MORNING AUGUST 30TH. * IMPACT...AT 5.0 FEET...FLOODWALL GATES WILL BE CLOSED TO PROTECT AGAINST HIGHER STAGES. VESSEL TRAFFIC WILL BE AFFECTED BY STRONGER RIVER CURRENT AND VESSEL TRAFFIC SAFETY RULES WILL BE STRICTLY ENFORCED BY THE U. S. COAST GUARD. * IMPACT...AT 4.0 FEET...WATER WILL MOVE UP THE BANK AND ACROSS ACCESS ROADS BELOW THE CITY DOCK. FLOODWALL GATES SHOULD BE CLOSED BY THE 5 FOOT STAGE TO PROTECT AGAINST HIGHER STAGES. VESSEL TRAFFIC WILL BE AFFECTED BY STRONGER RIVER CURRENT AND VESSEL TRAFFIC SAFETY RULES WILL BE STRICTLY ENFORCED BY THE U. S. COAST GUARD. $$
139 WGUS84 KLIX 300550 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1250 AM CDT THU AUG 30 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... THE ATCHAFALAYA RIVER AT MORGAN CITY AFFECTING ST. MARY PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC101-311150- /O.EXT.KLIX.FL.W.0066.000000T0000Z-120901T0600Z/ /MCGL1.1.ER.120831T1200Z.120831T1200Z.120901T0000Z.NO/ 1250 AM CDT THU AUG 30 2012 ...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE ATCHAFALAYA RIVER AT MORGAN CITY. * UNTIL LATE FRIDAY NIGHT. * FLOOD STAGE IS 4.0 FEET. * AT 7:00 P.M THE STAGE WAS ESTIMATED AT 1.9 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO A STAGE NEAR 4.0 FEET BY EARLY FRIDAY MORNING. THE RIVER IS THEN EXPECTED TO FALL TO A STAGE NEAR 3.3 FEET BY MONDAY SEPTEMBER 3RD. * IMPACT...AT 4.0 FEET...WATER WILL MOVE UP THE BANK AND ACROSS ACCESS ROADS BELOW THE CITY DOCK. FLOODWALL GATES SHOULD BE CLOSED BY THE 5 FOOT STAGE TO PROTECT AGAINST HIGHER STAGES. VESSEL TRAFFIC WILL BE AFFECTED BY STRONGER RIVER CURRENT AND VESSEL TRAFFIC SAFETY RULES WILL BE STRICTLY ENFORCED BY THE U. S. COAST GUARD. * IMPACT...AT 4.0 FEET...THE IMPACT ON RIVER SIDE INDUSTRY WILL LESSEN AS THE RIVER BEGINS TO RECEDE.
004 WGUS84 KLIX 301652 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1152 AM CDT THU AUG 30 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... ATCHAFALAYA RIVER AT MORGAN CITY AFFECTING ST. MARY PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC101-312252- /O.EXT.KLIX.FL.W.0066.000000T0000Z-120901T0000Z/ /MCGL1.1.ER.120831T0600Z.120831T0600Z.120831T1800Z.NO/ 1152 AM CDT THU AUG 30 2012 THE FLOOD WARNING CONTINUES FOR THE ATCHAFALAYA RIVER AT MORGAN CITY. * UNTIL FRIDAY EVENING. * FLOOD STAGE IS 4.0 FEET. * AT 7:00 THE ESTIMATED STAGE WAS 3.9 FEET. * FORECAST...THE RIVER IS EXPECTED TO CREST NEAR 4.0 FEET BY EARLY TOMORROW MORNING * IMPACT...AT 4.0 FEET...WATER WILL MOVE UP THE BANK AND ACROSS ACCESS ROADS BELOW THE CITY DOCK. FLOODWALL GATES SHOULD BE CLOSED BY THE 5 FOOT STAGE TO PROTECT AGAINST HIGHER STAGES. VESSEL TRAFFIC WILL BE AFFECTED BY STRONGER RIVER CURRENT AND VESSEL TRAFFIC SAFETY RULES WILL BE STRICTLY ENFORCED BY THE U. S. COAST GUARD. $$
528 WGUS84 KLIX 302144 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 444 PM CDT THU AUG 30 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... THE ATCHAFALAYA RIVER AT MORGAN CITY AFFECTING ST. MARY PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC101-010000- /O.CON.KLIX.FL.W.0066.000000T0000Z-120901T0000Z/ /MCGL1.1.ER.120831T1200Z.120831T1200Z.120831T1800Z.NO/ 444 PM CDT THU AUG 30 2012 THE FLOOD WARNING CONTINUES FOR THE ATCHAFALAYA RIVER AT MORGAN CITY. * UNTIL FRIDAY EVENING. * FLOOD STAGE IS 4.0 FEET. * AT 1:00 PM THE STAGE WAS ESTIMATED AT 1.2 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS EXPECTED TO CREST NEAR A STAGE OF 4.0 FEET BY FRIDAY MORNING AUGUST 31ST. THE RIVER IS EXPECTED TO FALL TO A STAGE NEAR 3.5 FEET ON THE EVENING OF SATURDAY SEPTEMBER 1ST. * IMPACT...AT 4.0 FEET...WATER WILL MOVE UP THE BANK AND ACROSS ACCESS ROADS BELOW THE CITY DOCK. FLOODWALL GATES SHOULD BE CLOSED BY THE 5 FOOT STAGE TO PROTECT AGAINST HIGHER STAGES. VESSEL TRAFFIC WILL BE AFFECTED BY STRONGER RIVER CURRENT AND VESSEL TRAFFIC SAFETY RULES WILL BE STRICTLY ENFORCED BY THE U. S. COAST GUARD. $$
497 WGUS84 KLIX 311700 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1200 PM CDT FRI AUG 31 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... NATALBANY RIVER NEAR BAPTIST AFFECTING TANGIPAHOA PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC105-012300- /O.EXT.KLIX.FL.W.0089.000000T0000Z-120902T0040Z/ /NRBL1.1.ER.000000T0000Z.120831T1030Z.120901T1840Z.NO/ 1200 PM CDT FRI AUG 31 2012 ...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE NATALBANY RIVER NEAR BAPTIST. * UNTIL SATURDAY EVENING. * AT 11:00 AM FRIDAY THE STAGE WAS 18.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER IS NEAR CREST AND WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON. * IMPACT...AT 18.0 FEET...AT 18 FEET RECREATIONAL CAMPS AND A FEW COMMERCIAL BUILDINGS NEAR THE RIVER WILL FLOOD AND NEARLY FOUR FEET OF WATER WILL COVER LOW AREAS NEAR THE APPROACH TO THE HIGHWAY 1040 BRIDGE. * IMPACT...AT 16.0 FEET...THE BRIDGE ON HIGHWAY 1040 WILL BECOME IMPASSABLE WITH WATER OVER THE ROADWAY ON THE WEST END OF THE BRIDGE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Aug 27, 5:12 AM CDT, 7 hours 17 minutes earlier.
Area forecast discussion, Aug 27, 5:12 AM CDT, 7 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
512 AM CDT MON AUG 27 2012
.TROPICAL STORM ISAAC CONTINUES TO MOVE THROUGH THE GULF OF MEXICO...
.DISCUSSION...
TROPICAL STORM ISAAC IS CURRENTLY MOVING WNW AT 14 MPH THROUGH THE
GULF OF MEXICO WITH SUSTAINED WINDS OF 65 MPH. WE ARE STILL
ANTICIPATING ISAAC TO BECOME A HURRICANE AT SOME POINT TODAY. THE
FORWARD MOTION OF ISAAC IS ALSO EXPECTED TO SLOW DOWN SOME
ALLOWING ISAAC TO REACH THAT HURRICANE STATUS. THE LATEST TRACK
FROM THE NATIONAL HURRICANE CENTER HAS NOT CHANGED THAT MUCH IT
HAS BEEN BUMPED SLIGHTLY TO THE WEST AND MAKE LANDFALL AS A STRONG
CATEGORY ONE HURRICANE WITH SUSTAINED WINDS OF 90 MPH. THE ONSET
OF TROPICAL STORM CONDITIONS COULD OCCUR AS EARLY AS TONIGHT IN LOWER
PLAQUEMINES PARISH...TUESDAY MORNING NEAR A SLIDELL TO HOUMA LINE
AND SPREADING NORTHWEST. LANDFALL FORECAST OVERNIGHT TUESDAY
NIGHT INTO WEDNESDAY MORNING. TROPICAL STORM FORCE WINDS EXTEND
WELL OUT FOR THE CENTER OF ISAAC. HEAVY RAINFALL AMOUNTS OF OVER 6 INCHES
CAN BE EXPECTED. HURRICANE AND TROPICAL STORM WARNINGS ARE UP FOR
THE ENTIRE FORECAST AREA. SEE HURRICANE LOCAL STATEMENT FOR MORE
DETAILS ON WARNINGS AND EXPECTED CONDITIONS.
TROPICAL STORM CONDITIONS WILL LINGER INTO WEDNESDAY AND EARLY
THURSDAY AS ISAAC EXITS THE REGION. HIGH PRESSURE WILL GRADUALLY BUILD
BACK INTO THE AREA BEHIND THE STORM FOR THE END OF THE WEEK. 13/MH
&&
.AVIATION...
VFR CONDITIONS ARE EXPECTED FOR ONE MORE DAY BEFORE DETERIORATING
PRIMARILY AFTER 06Z TUESDAY AS TROPICAL STORM ISAAC APPROACHES.
EXPECT WINDS TO GRADUALLY STRENGTHEN BEGINNING LATER THIS AFTERNOON
AND THIS EVENING WITH WINDS NEAR 15 KNOTS FOR MUCH OF THE AREA. 11
&&
.MARINE...
CONDITIONS WILL DETERIORATE RAPIDLY TODAY AS PORTIONS OF ISAAC
WILL MOVE INTO THE AREA THIS AFTERNOON AND EVENING. WITH CURRENT
FORECAST TRACK...WAVE HEIGHTS IN EXCESS OF 20 FEET WILL BE
POSSIBLE OVER THE OPEN WATERS TUESDAY AND TUESDAY NIGHT.
CONDITIONS WILL NOT BE FAVORABLE FOR MARINE OPERATIONS UNTIL THE
DAYTIME HOURS ON THURSDAY.
.DECISION SUPPORT...
DSS CODE...RED.
DEPLOYED...DEPLOYED TO GOHSEP...NEW ORLEANS...AND MISSISSIPPI CRISIS
ACTION CENTER.
ACTIVATION...NONE.
ACTIVITIES...MONITORING TROPICAL STORM ISAAC.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR AND/OR
DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 93 72 86 74 / 10 10 60 80
BTR 95 73 88 75 / 10 10 70 80
ASD 93 76 85 78 / 10 60 70 90
MSY 93 77 86 78 / 10 50 80 90
GPT 93 76 84 78 / 20 60 80 90
PQL 92 76 84 78 / 30 60 80 90
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...HURRICANE WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES:
ASCENSION...ASSUMPTION...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...NORTHERN
TANGIPAHOA...ORLEANS...SOUTHERN TANGIPAHOA...ST.
CHARLES...ST. JAMES...ST. JOHN THE BAPTIST...ST.
TAMMANY...UPPER JEFFERSON...UPPER LAFOURCHE...UPPER
PLAQUEMINES...UPPER ST. BERNARD...UPPER TERREBONNE...AND
WASHINGTON.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...POINTE COUPEE...ST. HELENA...WEST
BATON ROUGE...AND WEST FELICIANA.
GM...HURRICANE WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES:
BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
MS...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: AMITE...PIKE...WALTHALL...AND WILKINSON.
HURRICANE WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES:
HANCOCK...HARRISON...JACKSON...AND PEARL RIVER.
GM...HURRICANE WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES:
BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
&&Hazardous weather outlook, Aug 27, 12:21 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1221 PM CDT MON AUG 27 2012 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-281730- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1221 PM CDT MON AUG 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE LATEST FORECAST FROM THE NATIONAL HURRICANE CENTER CALLS FOR TROPICAL STORM ISAAC TO STRENGTHEN INTO A CATEGORY 1 HURRICANE NEAR THE MOUTH OF THE MISSISSIPPI RIVER ON EARLY WEDNESDAY MORNING. ON THIS TRACK...STRONG WINDS AND BUILDING SEAS WILL CREATE HAZARDOUS CONDITIONS FOR BOATING INTERESTS MONDAY NIGHT THROUGH WEDNESDAY...ESPECIALLY OVER THE OFFSHORE WATERS EAST OF THE MOUTH OF THE MISSISSIPPI RIVER. A HURRICANE WARNING REMAINS IN EFFECT FOR COASTAL MISSISSIPPI AND MUCH OF SOUTHEAST LOUISIANA SOUTH AND EAST OF A MCCOMB TO BATON ROUGE LINE. A TROPICAL STORM WARNING IS IN EFFECT FOR THE REMAINDER OF SOUTHEAST LOUISIANA...ALONG AND NORTHWEST OF A MCCOMB TO BATON ROUGE LINE. STAY TUNED TO THE LATEST FORECASTS AND ADVISORIES ISSUED BY THE NATIONAL HURRICANE CENTER ON TROPICAL STORM ISAAC. A FLASH FLOOD WATCH IS NOW IN EFFECT FROM 7 AM TUESDAY MORNING THROUGH 7 PM WEDNESDAY EVENING. 10 TO 15 INCHES OF RAINFALL POSSIBLE WITH LOCALLY UP TO 20 INCHES AS ISAAC SLOWLY DRAGS NORTHWESTWARD ACROSS SOUTHERN LOUISIANA TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF AMATEUR RADIO WEATHER NETWORKS WILL LIKELY BE NEEDED THROUGH WEDNESDAY.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 11:20 AM CDT | Flash Flood Watch | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more | 5 days |
Nearby
River Flood Warnings in Louisiana, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.